MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR SE ASSY; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR SE ASSY; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 220P
Medical Device Problem Codes Degraded (1153); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2014
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging smoke coming out and filter was black.There was no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.The device was returned to the manufacturer's product investigation laboratory (pil) for investigation.An external and internal inspection of the device performed by qa during this investigation found no evidence of thermal damage or failure of the device.Qa also tested the device on the multi-function test station (mfts) and all tests passed as well.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
REMSTAR SE ASSY
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22462764
Report Number2518422-2025-047962
Device Sequence Number9231730
Product Code BZD
UDI-Device Identifier00606959038356
UDI-Public(01)00606959038356
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number220P
Device Catalogue Number220P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2014
Initial Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexFemale